T Nation

Prostate Problems

I just did a 4 week cycle of a Prohormone and I am having to get up to go to the bathroom every 2 hours at night for not much urine and a very weak stream. I just finished the cycle yesterday, and thing are already a little better today, as I started an OTC aromatase inhibitor (AI) yesterday along with a test booster that has a DHT blocker in it. I will never do Prohormones again, even thogh the gains were incredible. Any suggestions on how to deal with this other than just saw palmetto?

A doctor.

Bad situation for you. See a Doc. It will take months to shrink it back, if at all.
I have BPS and am taking an androgen inhibitor to reduce the T conversion to DHT. It is thought an over abundance of DHT is the cause. Others say it is ridiculously high levels of estradiol.
Bottom line, no one knows for sure.

My symptoms are improving, leading me to believe there was more to it than just BPH (enlarged prostate). Maybe now that my testes are coming back things will get better, I am going to continue this for a little while to see how it goes. I read something intersting that said in layman’s terms that estrogen keeps the prostate cells from dying while DHT causes the prostate to grow. I am trying the two headed approach. I know someone who got lazer treatment for their prostate, and everything was awesome. But now 4 years later the prostate has grown again and is causing some problems again, which the Doc said is normal.

I had a similar problem a few years ago and the doctor put me on flowmax, but then my problem got better and I could stop taking it. I was taking an OTC AI at the time and maybe that helped.

I have no problem seeing a doctor, but I want to have knowledge before I go in. As this approach has helped me in many many areas.

[quote]fedorov wrote:
Bad situation for you. See a Doc. It will take months to shrink it back, if at all.
I have BPS and am taking an androgen inhibitor to reduce the T conversion to DHT. It is thought an over abundance of DHT is the cause. Others say it is ridiculously high levels of estradiol.
Bottom line, no one knows for sure.
[/quote]

How is that working for you?